# SDR DALA2018050102971

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 76,948 hours, 17,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1658-1659
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STRINGER13AL, BS 1658 - 1659.    CUT OUT THE CRACKED SKIN AND REPAIRED IAW SRM 53-80-01.
